Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
experiences with Atacand?
#1
I just found out about having HBP from my doc with my BP at 192/97 a few months ago. I tried several BP meds and had bad side effects from them. Now the doc put me on Atacand. Any experiences good/bad with it?

#2
Its not a drug that I have taken, but it is just another ARB. I am on Benicar and have had no real problems with it. The only one is if I stand up to quickly I get dizzy. That's just from the lower blood pressure.

Unless you weren't taking ARBs before, you might still suffer from side effects.

#3
Good that you have no symptoms. Had so many problesm with other meds. Don't want problems. BTW, what is an ARB?

#4
Sorry, talking in tongues... An ARB is an Angiotensin Receptor Blocker. Basically, they cause the blood vessels to relax and stay more open.

#5
Thanks. I am on now for a few days. I have had no side effects in the first week. Hopefully it stays that way. My BP is 133/78 so its good.





Users browsing this thread:
1 Guest(s)